# SDR REXA2022100200811

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313582A
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R HEAVILY CORRODED ON ATTACHED FLANGE BETWEEN FS 333 TO 349. REMOVED AFT STGR 24R SECTION FROM FS 333 TO FS 385.50 FOR REPLACEMENT, IAW CRJ700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01. INSTALLED NEW SERVICEABLE STRINGER 24R SEGMENT, MADE FROM P/N SH690-31358-2A STRINGER, FROM FS333 PRODUCTION SPLICE TO FS385.50 REPAIR SPLICE PER CRJ 700 SRM 53-00-03-201-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
